# SDR SWIA2023050100010

- Difficulty date: March 22, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DOOR SURROUND ANGLE IS CORRODED.     (C-CHECK RO 4/26/2023)    REMOVED AND REPLACED FUSELAGE PAX DOOR ANGLE REF CRJ 200 SRM 51-42-06, SRM 51-42-13, SRM 51-42-21 AND DWG 601R31527 REV AM. REMOVED AND INSTALLED FWD AND NEW AFT HANDRAIL FITTING IAW CRJ 200 SRM 51-41-02. ADJUSTMENT OF THE PAX DOOR PS9MB PROXIMITY SENSOR ON THE FLOOR STRUCTURE CHECKS GOOD PER CRJ200 AMM 52-70-04-820-803, STEP 3F. OPS CHECK IS GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
